# SDR VNAA2020092711101

- Difficulty date: September 27, 2020
- Submitted: September 27, 2020
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 13,200 hours, 11,956 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF SMOKE IN COCKPIT AND CABIN DESCENDING THROUGH FL 250 TO 120 FT, NOTED IN CLOUD LAYER.  CLEARED ONCE OUT OF CLOUD LAYER.  SMELLED LIKE BURNING WOOD.  C/W GVI OF AIR CONDITIONING SYSTEM AND PERFORMED OPS CHECK, IAW CRJ 900 AMM 21-51-00-710-801.  OPS CHECK GOOD, NO DEFECTS NOTED.
